# SDR SCNA20240310123

- Difficulty date: July 21, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8
- Aircraft serial: 28237
- Aircraft time: 64,832 hours, 24,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500d S22-25l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 73974 NR00047: INITIAL INSPECTION: CORROSION SIDEWALL PANEL SUPPORT AT STA 500D & BTW S-22L/S-25L AT FWD CARGO COMPARTMENT. - - RESOLUTION: SIDEWALL PANEL SUPPORT AT STA 500D & BTW S-22L/S-25L AT FWD CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-00-07-2R-4.
